# SDR FDEA202502200254

- Difficulty date: February 20, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 77,009 hours, 29,933 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: Malfunctioned
- Location: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING POST FLIGHT FOUND RIGHT ENTRY DOOR DISARMED  AND OPENED SLIDE LIGHT REMAINS ILLUMINATED.  OPERATED R1 DOOR SLIDE ARMING LEVER SEVERAL TIMES.  R1 DOOR SLIDE LIGHT OPERATED NORMAL PER MM. A/C OK FOR SERVICE.
